# SDR 96ZZZX2296

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27343
- Make and model: Piper PA-31-350
- Aircraft serial: 317752163
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Loose
- Location: Mag Dist Blk
- Component: S6LN2230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTORSHAFT CAM-END BEARING FIT TOO LOOSE.  SHAFT AND CAM MOVE LATERALLY GIVING VARYING POINT GAP AND TIMING.  TIMING FOUND OUT-OF-TOLERANCE DURING CHECK OF TCM SB 643(1). THIS MAGNETO FURNISHED ON LYCOMING FACTORY REMANUFACTURED ENGINE.
